Posted by mills on November 12, 2002, at 10:01:34
In reply to Re: How ...; Different than everyone as usual., posted by ANXIETY ANN on November 11, 2002, at 18:33:52
Thanks, Ann and Kat; "out of body fuzzy headed" and Cartoon Head are two new ways I can describe what I am feeling; I appreciate the support; the thing that scares me the most with the transition through getting on these meds (mainly Paxil and now Lexapro for me have been the hardest) is it feels like I am demented; my memory is not as good; it's well, sort of "out of body fuzzy headed;" that's the best I can come up with; I'm definitely sticking with it; I outlasted months of transition on Paxil until one day I realized I was no longer keeping daily journals on how hard it was, and it was such a huge relief to have a clear head and actually "happy" feelings for the first time in a long long long time
> Hi Mills,
> I understand you completely! You sound alot like me. Anyway, I've been on lexapro for alittle over a month and feel much better, hang in there. I haven't had that out of body fuzzy headed feeling with lexapro but I did have it with Prozac. Perhaps your dosage is too high. After I adjusted my Prozac levels down those weird feelings (and they are WEIRD)went away. If those feeling persist, call your doc.
> keep in touch